Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a lump on earlobe and impaired hearing?

How would I know if I had an ear infection? as I had a lump on my earlobe which was painful and my hearing is slightly muted like when you are in an airplane. But I also have pain sternocleidomastoid muscle which might be the cause of pain in the back of my ear. I have seen an ENT and he said that it could be just muscle strain but I just want a 2nd opinion. Thank You
Wed, 24 Mar 2021
Report Abuse
Cardiologist 's  Response
Hello,

Your symptoms are suggestive of an inner ear infection, considering the troubles with hearing. Do you have blocked nose? Do you have fever? Coming to this point, I would recommend trying nasal decongestant drops to help the drainage of the inner ear. The pain in the sternocleidomastoid muscle may need a local massage with painkiller gel (diclofenac gel).

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Back pain


What causes a lump on earlobe and impaired hearing?

Hello, Your symptoms are suggestive of an inner ear infection, considering the troubles with hearing. Do you have blocked nose? Do you have fever? Coming to this point, I would recommend trying nasal decongestant drops to help the drainage of the inner ear. The pain in the sternocleidomastoid muscle may need a local massage with painkiller gel (diclofenac gel). Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist